中国科学院机构知识库网格
Chinese Academy of Sciences Institutional Repositories Grid
A class of mixed models for recurrent event data

文献类型:期刊论文

作者Sun, Liuquan2; Zhao, Xingqiu1; Zhou, Jie2
刊名CANADIAN JOURNAL OF STATISTICS-REVUE CANADIENNE DE STATISTIQUE
出版日期2011-12-01
卷号39期号:4页码:578-590
关键词Counting process marginal rate model mixed model partial-score function proportional and Convergent Effects MSC 2010: Primary 62N01 secondary 62N02
ISSN号0319-5724
DOI10.1002/cjs.10132
英文摘要In this article, we propose a class of mixed models for recurrent event data. The new models include the proportional rates model and BoxCox transformation rates models as special cases, and allow the effects of covariates on the rate functions of counting processes to be proportional or convergent. For inference on the model parameters, estimating equation approaches are developed. The asymptotic properties of the resulting estimators are established and the finite sample performance of the proposed procedure is evaluated through simulation studies. A real example with data taken from a clinic study on chronic granulomatous disease (CGD) is also illustrated for the use of the proposed methodology. The Canadian Journal of Statistics 39: 578590; 2011. (c) 2011 Statistical Society of Canada
资助项目National Natural Science Foundation of China[10731010] ; National Natural Science Foundation of China[10971015] ; National Natural Science Foundation of China[11021161] ; National Basic Research Program of China (973 Program)[2007CB814902] ; Key Laboratory of RCSDS, CAS[2008DP173182] ; Research Grant Council of Hong Kong[PolyU504011]
WOS研究方向Mathematics
语种英语
WOS记录号WOS:000297112900002
出版者WILEY-BLACKWELL
源URL[http://ir.amss.ac.cn/handle/2S8OKBNM/13019]  
专题应用数学研究所
通讯作者Zhao, Xingqiu
作者单位1.Hong Kong Polytech Univ, Dept Appl Math, Hong Kong, Hong Kong, Peoples R China
2.Chinese Acad Sci, Acad Math & Syst Sci, Inst Appl Math, Beijing 100190, Peoples R China
推荐引用方式
GB/T 7714
Sun, Liuquan,Zhao, Xingqiu,Zhou, Jie. A class of mixed models for recurrent event data[J]. CANADIAN JOURNAL OF STATISTICS-REVUE CANADIENNE DE STATISTIQUE,2011,39(4):578-590.
APA Sun, Liuquan,Zhao, Xingqiu,&Zhou, Jie.(2011).A class of mixed models for recurrent event data.CANADIAN JOURNAL OF STATISTICS-REVUE CANADIENNE DE STATISTIQUE,39(4),578-590.
MLA Sun, Liuquan,et al."A class of mixed models for recurrent event data".CANADIAN JOURNAL OF STATISTICS-REVUE CANADIENNE DE STATISTIQUE 39.4(2011):578-590.

入库方式: OAI收割

来源:数学与系统科学研究院

浏览0
下载0
收藏0
其他版本

除非特别说明,本系统中所有内容都受版权保护,并保留所有权利。